# SDR DALA2022080305352

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 73,912 hours, 30,150 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2347781) DURING INSPECTION FOUND CRACKS IN FWD BULKHEAD INBOARD OF B SYS. FWD BULKHEAD WAS REPAIR B737-800 SRM 57-10-10-2R PROCEDURE 3.
